I’m terrified to try another anti depressant after having the racing heart with both that I’ve tried. Has anyone tried one that doesn’t cause a racing heart?
Has anyone experienced a racing heart with Lexapro and Zoloft?
Question posted by carrie2004 on 7 Sep 2021
Last updated on 7 September 2021 by WildcatVet
Unfortunately most antidepressants have the potential to cause tachycardia (racing heart rate) although it's a fairly uncommon side effect. Because you've had problems with Zoloft and Lexapro doesn't necessarily mean you will with any other antidepressant. It all depends on your individual response to the drug.
How long were you on those two? I ask because side effects generally subside after a week or two and lessen along the way.
Have you talked to your doctor about this... they might have some recommendations.
Best regards and I hope you find a suitable medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.